Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

i'm 6 days late what do i do?!?!?!

i just took out the nuvaring like monday and i still havent had my period but i have cramps!!!

Answer Question
 
bmdred

Asked by bmdred at 9:34 PM on Sep. 11, 2009 in Pregnancy

Level 7 (169 Credits)
Answers (3)
  • uh you are still trying to come off bc most likely so either take a test which im sure will be neg or tell your doctor and see what they say but since you were on bc your period could be late from that
    Anonymous

    Answer by Anonymous at 9:47 PM on Sep. 11, 2009

  • I didn't have a period for abou 2 months after I took the nuvaring out for me
    amy31308

    Answer by amy31308 at 9:47 PM on Sep. 11, 2009

  • but why am i having cramps???
    bmdred

    Answer by bmdred at 9:59 PM on Sep. 11, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN